# SDR AALA201703309016

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 7,453 hours, 2,252 cycles
- System (JASC): 2330 · Entertainment System
- Part: Tensioner
- Condition: Out Of Adjust
- Location: Video Monitor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EXIT ROW SEAT 25A VIDEO MONITOR ASSEMBLY WILL NOT STAY UP. MAINTENANCE ADJUSTED TENSIONER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
